# SDR FDEA202007171897

- Difficulty date: July 17, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327046000000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 232FG (MAIN DECK) IN PASSENGER CABIN MANUFACTURED FLOOR PANEL 232FG IN PASSENGER CABIN AS PER DWG SRZ-25-005 REV.R   AUG-22-2019, MARKED FLOOR PANEL 232FG WITH P/N: FX B5327046000000 FDX DATE: AUG-11-  2020 AS PER GMM 7-0-1001, FOR TRACIBILITY MATERIAL PO: 2020-161569/001
